Vol. 98, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The Kreĭ n-Milman property and complemented bushes in Banach spaces

Aggie Ho

Vol. 98 (1982), No. 2, 347–363
Abstract

We give “complementation” as a sufficient condition on a bush in a Banach space for the space to fail the Krein-Milman property. We also construct an example of a Banach space X which contains a complemented bush. Hence the space X fails the Krein-Milman property. However the closed convex span of the bush contains infinitely many extreme points and no denting points. Moreover, the closed convex span of these extreme points contains the original bush.

Mathematical Subject Classification 2000
Primary: 46B20
Milestones
Received: 3 September 1980
Revised: 12 December 1980
Published: 1 February 1982
Authors
Aggie Ho